Open Access
Translator Disclaimer
October, 2000 Cohomology of discrete groups and their finite subgroups
Toshiyuki AKITA
J. Math. Soc. Japan 52(4): 869-875 (October, 2000). DOI: 10.2969/jmsj/05240869

Abstract

We investigate the cohomology of a group having finite virtual cohomological dimension in terms of the contributions from finite subgroups. As a result, we prove a variant of Quillen's F-isomorphism theorem which remains valid for an arbitrary commutative ring of coefficients and for suitable families of finite subgroups.

Citation

Download Citation

Toshiyuki AKITA. "Cohomology of discrete groups and their finite subgroups." J. Math. Soc. Japan 52 (4) 869 - 875, October, 2000. https://doi.org/10.2969/jmsj/05240869

Information

Published: October, 2000
First available in Project Euclid: 10 June 2008

zbMATH: 0982.55010
MathSciNet: MR1774633
Digital Object Identifier: 10.2969/jmsj/05240869

Subjects:
Primary: 55R40
Secondary: 20J05 , 55R35

Keywords: Discrete group , Farrell-Tate cohomology , Group cohomology

Rights: Copyright © 2000 Mathematical Society of Japan

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.52 • No. 4 • October, 2000
Back to Top